# SDR DALA2019022101081

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 51,703 hours, 35,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 427-446
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB BTW STA Y=427/Y=446 RH X=65. NRC 00298: CUSP WEB BTW STA Y=427/Y=446 RH X=65 WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 FIGURE 215. (ET) HFEC INSPECTION WAS ACCOMPLISHED ON CUSP WEB BTW STA Y=427/Y=446 RH X=65. NO CRACKS WERE FOUND AFTER DAMAGE TRIM OUT PER DC-MD/BOEING NDTSPM PART 6, 06-10-01.001 (EQUIPMENT: NORTEC 500S C/N: 1891 EXP. 27AUG19). (LP #0953347)
